# SDR SWIA200819579

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 16,540 hours, 14,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6498 - FIRST OFFICERS WINDSHIELD IS CRACKED.  REPLACED RIGHT WINDSHIELD IAW MM 56-11-01, P/N OFF 601R33033-14, S/N OFF 01230H5902.
